# SDR AALA201605259001

- Difficulty date: May 24, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 27,592 hours, 9,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2R EMER FLASHLIGHT INOPERATIVE.  REPLACED 2R EMER FLASHLIGHT IAW AMM 25-60-00.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
